advertisement
Question
Posted by: natasjha | 2010/03/01

Diet

Hi
I wonder if you can let me know what is a good diet. I am cuurently useing cirplatrim diet tablets.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Natasjha
To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). I trust that you are under the supervision of a medical doctor if you are taking Ciplatrim tablets. These tablets contain sibutramine and although they work very well as appetite suppressants, you need to be supervised by a medical dr because some users have developed heart and cerebrovascular problems with sibutramine.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/03/01

Dear Natasjha
To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). I trust that you are under the supervision of a medical doctor if you are taking Ciplatrim tablets. These tablets contain sibutramine and although they work very well as appetite suppressants, you need to be supervised by a medical dr because some users have developed heart and cerebrovascular problems with sibutramine.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement